Algebra & Number Theory

A generalization of Kato's local $\varepsilon$-conjecture for $(\varphi,\Gamma)$-modules over the Robba ring

Kentaro Nakamura

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/ant.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We generalize Kato’s (commutative) p-adic local ε-conjecture for families of (φ,Γ)-modules over the Robba rings. In particular, we prove the essential parts of the generalized local ε-conjecture for families of trianguline (φ,Γ)-modules. The key ingredients are the author’s previous work on the Bloch–Kato exponential map for (φ,Γ)-modules and the recent results of Kedlaya, Pottharst and Xiao on the finiteness of cohomology of (φ,Γ)-modules.

Article information

Source
Algebra Number Theory, Volume 11, Number 2 (2017), 319-404.

Dates
Received: 8 August 2014
Revised: 11 October 2016
Accepted: 13 November 2016
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.ant/1510842737

Digital Object Identifier
doi:10.2140/ant.2017.11.319

Mathematical Reviews number (MathSciNet)
MR3641877

Zentralblatt MATH identifier
06722472

Subjects
Primary: 11F80: Galois representations
Secondary: 11F85: $p$-adic theory, local fields [See also 14G20, 22E50] 11S25: Galois cohomology [See also 12Gxx, 16H05]

Keywords
$p$-adic Hodge theory $(\varphi,\Gamma)$-module $B$-pair

Citation

Nakamura, Kentaro. A generalization of Kato's local $\varepsilon$-conjecture for $(\varphi,\Gamma)$-modules over the Robba ring. Algebra Number Theory 11 (2017), no. 2, 319--404. doi:10.2140/ant.2017.11.319. https://projecteuclid.org/euclid.ant/1510842737


Export citation

References

  • J. Bellaïche and G. Chenevier, Families of Galois representations and Selmer groups, Astérisque 324, 2009.
  • D. Benois, “On Iwasawa theory of crystalline representations”, Duke Math. J. 104:2 (2000), 211–267.
  • D. Benois and L. Berger, “Théorie d'Iwasawa des représentations cristallines, II”, Comment. Math. Helv. 83:3 (2008), 603–677.
  • L. Berger, “Représentations $p$-adiques et équations différentielles”, Invent. Math. 148:2 (2002), 219–284.
  • L. Berger, “Construction de $(\phi,\Gamma)$-modules: représentations $p$-adiques et $B$-paires”, Algebra Number Theory 2:1 (2008), 91–120.
  • L. Berger, “Équations différentielles $p$-adiques et $(\phi,N)$-modules filtrés”, pp. 13–38 in Représentations $p$-adiques de groupes $p$-adiques, I; Représentations galoisiennes et $(\phi,\Gamma)$-modules, Astérisque 319, 2008.
  • L. Berger, “Presque ${\mathbb C}\sb p$-représentations et $(\phi,\Gamma)$-modules”, J. Inst. Math. Jussieu 8:4 (2009), 653–668.
  • S. Bloch and K. Kato, “$L$-functions and Tamagawa numbers of motives”, pp. 333–400 in The Grothendieck Festschrift, Vol. I, edited by P. Cartier et al., Progr. Math. 86, Birkhäuser, Boston, 1990.
  • G. Chenevier, “Sur la densité des représentations cristallines de $\text{Gal}(\overline{\mathbb Q}\sb p/\mathbb Q\sb p)$”, Math. Ann. 355:4 (2013), 1469–1525.
  • P. Colmez, “Représentations triangulines de dimension 2”, pp. 213–258 in Représentations $p$-adiques de groupes $p$-adiques, I; Représentations galoisiennes et $(\phi,\Gamma)$-modules, Astérisque 319, 2008.
  • P. Colmez, Représentations de ${\rm GL}\sb 2(\mathbb Q\sb p)$ et $(\phi,\Gamma)$-modules, Astérisque 330, 2010.
  • J. Dee, “$\Phi$-$\Gamma$ modules for families of Galois representations”, J. Algebra 235:2 (2001), 636–664.
  • P. Deligne, “Les constantes des équations fonctionnelles des fonctions $L$”, pp. 501–597 in Modular functions of one variable, II (Antwerp, 1972), edited by P. Deligne and W. Kuyk, Lecture Notes in Math. 349, Springer, 1973.
  • G. Dospinescu, “Equations différentielles $p$-adiques et modules de Jacquet analytiques”, pp. 359–374 in Automorphic forms and Galois representations, Vol. 1, edited by F. Diamond et al., London Math. Soc. Lecture Note Ser. 414, Cambridge Univ. Press, 2014.
  • M. Emerton, “A local-global compatibility conjecture in the $p$-adic Langlands programme for ${\rm GL}\sb {2/{\mathbb Q}}$”, Pure Appl. Math. Q. 2:2 (2006), 279–393.
  • J.-M. Fontaine and B. Perrin-Riou, “Autour des conjectures de Bloch et Kato: cohomologie galoisienne et valeurs de fonctions $L$”, pp. 599–706 in Motives (Seattle, WA, 1991), edited by U. Jannsen et al., Proc. Sympos. Pure Math. 55, Amer. Math. Soc., Providence, RI, 1994.
  • T. Fukaya and K. Kato, “A formulation of conjectures on $p$-adic zeta functions in noncommutative Iwasawa theory”, pp. 1–85 in Proceedings of the St. Petersburg Mathematical Society, Vol. XII, edited by N. N. Uraltseva, Amer. Math. Soc. Transl. Ser. 2 219, Amer. Math. Soc., Providence, RI, 2006.
  • D. Hansen, “Iwasawa theory of overconvergent modular forms, I: critical-slope $p$-adic $L$-functions”, preprint, 2016, hook http://www.math.columbia.edu/~hansen/bigzetaone.pdf \posturlhook.
  • K. Kato, “Lectures on the approach to Iwasawa theory for Hasse–Weil $L$-functions via $B\sb {\rm dR}$, I”, pp. 50–163 in Arithmetic algebraic geometry (Trento, 1991), edited by E. Ballico, Lecture Notes in Math. 1553, Springer, 1993.
  • K. Kato, “Lectures on the approach to Iwasawa theory for Hasse–Weil $L$-functions via $B_{dR}$, II: local main conjecture”, preprint, University of Chicago, 1993.
  • K. Kedlaya and R. Liu, “On families of $\phi$, $\Gamma$-modules”, Algebra Number Theory 4:7 (2010), 943–967.
  • K. S. Kedlaya, J. Pottharst, and L. Xiao, “Cohomology of arithmetic families of $(\varphi,\Gamma)$-modules”, J. Amer. Math. Soc. 27:4 (2014), 1043–1115.
  • M. Kisin, “Overconvergent modular forms and the Fontaine–Mazur conjecture”, Invent. Math. 153:2 (2003), 373–454.
  • M. Kisin, Deformations of $G\sb {\mathbb Q\sb p}$ and ${\rm GL}\sb 2(\mathbb Q\sb p)$ representations, Astérisque 330, 2010.
  • F. F. Knudsen and D. Mumford, “The projectivity of the moduli space of stable curves, I: preliminaries on “det” and “Div””, Math. Scand. 39:1 (1976), 19–55.
  • M. Lazard, “Les zéros des fonctions analytiques d'une variable sur un corps valué complet”, Inst. Hautes Études Sci. Publ. Math. 14 (1962), 47–75.
  • D. Loeffler, O. Venjakob, and S. L. Zerbes, “Local epsilon isomorphisms”, Kyoto J. Math. 55:1 (2015), 63–127.
  • K. Nakamura, “Iwasawa theory of de Rham $(\varphi,\Gamma)$-modules over the Robba ring”, J. Inst. Math. Jussieu 13:1 (2014), 65–118.
  • K. Nakamura, “Zariski density of crystalline representations for any $p$-adic field”, J. Math. Sci. Univ. Tokyo 21:1 (2014), 79–127.
  • K. Nakamura, “Local $\varepsilon$-isomorphisms for rank two $p$-adic representations of $\mathrm{Gal}(\overline{\mathbb{Q}}_p/\mathbb{Q}_p)$ and a functional equation of Kato's Euler system”, preprint, 2015.
  • J. Pottharst, “Cyclotomic Iwasawa theory of motives”, preprint, 2012, hook https://vbrt.org/writings/cyc.pdf \posturlhook.
  • J. Pottharst, “Analytic families of finite-slope Selmer groups”, Algebra Number Theory 7:7 (2013), 1571–1612.
  • P. Schneider and J. Teitelbaum, “Algebras of $p$-adic distributions and admissible representations”, Invent. Math. 153:1 (2003), 145–196.
  • O. Venjakob, “On Kato's local $\epsilon$-isomorphism conjecture for rank-one Iwasawa modules”, Algebra Number Theory 7:10 (2013), 2369–2416.